MathSciNet Relay Station
MathSciNet bibliographic data
MR2120239 (2005k:60306) 60K35 (60D05 60F17 60J65 82C31)
Newman, C. M.; Ravishankar, K.; Sun, Rongfeng Convergence of coalescing nonsimple random walks to the Brownian web. Electron. J. Probab. 10 (2005), no. 2, 21–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement